# SDR 1398042505

- Difficulty date: April 25, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 4,820 hours, 2,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR LIGHT ILLUMINATED IN FLIGHT.
